MAUDE Adverse Event Report: Biosense Webster Inc OPTRELL Mapping Catheter with TRUEref Technology; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

Biosense Webster Inc OPTRELL Mapping Catheter with TRUEref Technology; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D142901
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a clinical study atrial fibrillation (afib) case, the patient suffered complete heart block requiring surgical intervention.Patient received an index cardiac ablation for ventricular tachycardia.On (b)(6) 2026, patient experienced complete heart block (ae#1), categorized as moderate and serious, defined by hospitalization with an admission date of (b)(6) 2026 and a discharge date of (b)(6) 2026.Relationship to study device is probable (navistar thermocool and optrell catheters) and relationship to the index study procedure is probable.The adverse event is anticipated.The outcome is resolved with an end date of (b)(6) 2026.Intervention was surgery (upgrade to a crt-d "[cardiac resynchronization therapy defibrillator]" system.Patient had already a 1 chamber -icd "[implantable cardioverter-defibrillator]").
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31599752m and no internal actions related to the complaint were found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
OPTRELL Mapping Catheter with TRUEref Technology
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50871202
Report Number3013300026-2026-03119
Device Sequence Number9314652
Product Code MTD
UDI-Device Identifier10846835025828
UDI-Public(01)10846835025828(17)280309(10)31599752M
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD142901
Device Lot Number31599752M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale